# SDR DALA2021020800703

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 43,742 hours, 30,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TAILCONE SLIDE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENACE REPLACED THE EMERGENCY LIGHTS BATTERY, B5-116, PER B717 AMM 33-51. (LP #7593826)
